# SDR CA960418011

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600518001
- Condition: Broken
- Location: Lh Condition
- Part time: 15,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT HAND LOWER CONDITION LEVER CABLE FOUND FRAYED AND SOME STRANDS BROKEN. AREA ABOUT 6 INCHES FORWARD OF FIREWALL PULLEY.
